# SDR 7EMA20140819005

- Difficulty date: June 23, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N407EM
- Make and model: Aerosp AS355*
- Aircraft serial: 1906
- Aircraft time: 10,503 hours, 19,977 cycles
- Engine: Tmeca ARRIEL1
- Engine time: 9,011 hours, 11,721 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 25239732543734
- Condition: Failed
- Location: Fuel Control
- Part time: 646 hours
- Component: Fuel Control, Honeywell, DPS1
- Component part number: 430128806
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: R, A

## Discrepancy

FUEL CONTROL DRIVE BEARINGS FAILED ALLOWING FUEL CONTROL SHAFT TO WOBBLE & FUEL PUMP TO FUEL CONTROL DRIVE ADAPTER TO DISTORT & DISENGAGE FROM FUEL CONTROL WITH ACFT IN CRUISE.  THE DRIVE BEARINGS & ADAPTER FAILURE RESULTED IN AN UNCONTROLLED ACCELERATION OF THE ENG AS INDICATED BY A MAIN ROTOR RPM INCREASE.  ATTEMPTED TO CONTAIN RPM BY RAISING COLLECTIVE WITH NO EFFECT.  SHUT THE ACFT MAIN FUEL VLV OFF & AUTO ROTATED INTO A FIELD RESULTING IN MINOR DAMAGE TO THE ACFT BUT NO INJURIES TO PERSONS ON BOARD.  FUEL CONTROL COMPLIED WITH SERVICE BULLETIN LT 101-73-20-0272 645. 7 HOURS PRIOR.
